# SDR REXA200800007

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 12,489 hours, 10,817 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, PASSENGER OXYGEN MASKS DEPLOYED.  SYSTEM INVESTIGATED, MASKS REPACKED AND AMM 35-21-09.  OPERATIONAL CHECKS PERFORMED WITH NO DEFECTS FOUND.
